# SDR AALA2019011009008

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 53,815 hours, 22,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: 147A571016
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE GALLEY FLOORBEAM ANGLE, BS 992 BETWEEN LBL 33 AND LBL 39.  REPLACED THE FLOORBEAM ANGLE IAW RD 51-00-05-1, AND SRM 51-40-02.
